THE CLASSIFICATION OF SELF-DUAL CODES OF LENGTH 6 OVER ℤm FOR SMALL m

  • Park, Young Ho (Department of Mathematics Kangwon National University)
  • Received : 2010.09.30
  • Accepted : 2010.12.13
  • Published : 2010.12.30

Abstract

In this article we study self-dual codes of length 6 over ${\mathbb{Z}}_m$. A classification of such codes for $m{\leq}24$ is given. Main tool for the classification is the new double cosets decomposition method given in the recent article of the author.

References

  1. J. M. P. Balmaceda, R. A. L. Betty and F. R. Nemenzo, Mass formula for self-dual codes over $Z_{p2}$ , Discrete Math. 308 (2009), 2984-3002.
  2. K. Betsumiya, S. Georgiou, T. A. Gulliver, M. Harada, C. Kououvinos, On self-dual codes over some prime fields, Discrete Math. 262 (2009), 37-58.
  3. J. H. Conway and N. J. A. Sloane, Self-dual codes over the integers modulo 4, J. Comin. Theory Ser. A 62 (1993), 30-45. https://doi.org/10.1016/0097-3165(93)90070-O
  4. S. T. Dougherty, T. A. Gulliver and J. N. C. Wong, Self-dual codes over $Z_{8}$ and $Z_{9}$, Des Codes Crypt 41 (2006), 235-249. https://doi.org/10.1007/s10623-006-9000-2
  5. S. T. Dougherty, M. Harada and P. Sole, Self-dual codes over rings and the Chinese Remainder Theorem, Hokkaido Math Journal 28 (1999), 253-283. https://doi.org/10.14492/hokmj/1351001213
  6. S. T. Dougherty, S. Y. Kim and Y. H. Park, Lifted codes and their weight enumerators, Discrite Math. 305 (2005), 123-135. https://doi.org/10.1016/j.disc.2005.08.004
  7. S. T. Dougherty and Y. H. Park, Codes over the p-adic integers, Des. Codes. Cryptogr. 39 (2006), 65-80. https://doi.org/10.1007/s10623-005-2542-x
  8. M. Harada and A. Munemasa, On the classfication of self-dual Zk-codes, Lec- ture Notes in Computer Science 5921, (2009) 78-90.
  9. W. C. Huffman, On the classification and enumeration of self-dual codes, Finite fields and their applications, 11 (2005), 451-490. https://doi.org/10.1016/j.ffa.2005.05.012
  10. W. C. Huffman and V. Pless, Fundamentals of error-correcting codes, Cam- bridge, 2003.
  11. J. S. Leon, V. Pless and N. J. A. Sloane, Self-dual codes over GF(5), J. Combin. Theory Ser. A 32 (1982), 178-194. https://doi.org/10.1016/0097-3165(82)90019-X
  12. F. J. MacWilliams and N. J. A. Sloane, The theory of error-correcting codes, North-Holland, Amsterdam, 1977.
  13. C. L. Mallows, V. Pless and N. J. A. Sloane, Self-dual codes over GF(3), Siam J. Appl. Math. 31 (1976), 649-666. https://doi.org/10.1137/0131058
  14. K. Nagata, F. Nemenzo and H. Wada, On self-dual codes over $Z_{16}$, Lecture Notes in Computer Science 5527 (2009), 107-116.
  15. K. Nagata, F. Nemenzo and H.Wada, Constructive algorithm of self-dual error- correcting codes, Eleventh international workshop on algebraic and combinato- rial coding theory, June 16-22, Bulgaria, 215-220, 2008.
  16. G. Nebe, E. Rains and N. J. A. Sloane, Self-dual codes and invariant theory, Springer-Verlag, 2006.
  17. Y. H. Park, Modular independence and generator matrices for codes over $Z_{m}$, Des. Codes. Crypt 50 (2009), 147-162. https://doi.org/10.1007/s10623-008-9220-8
  18. Y. H. Park, The classification of self-dual modular codes, submitted, 2010
  19. V. Pless and V. D. Tonchev, Self-dual codes over GF(7), IEEE Trans. Inform. Theory 33 (1987), 723-727. https://doi.org/10.1109/TIT.1987.1057345
  20. E. Rains and N. J. A. Sloane, Self-dual codes, in the Handbook of Coding Theory, V.S. Pless and W.C. Huffman, eds., Elsevier, Amsterdam, 1998, 177- 294.